# SDR ASAA2015100913425

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,670 hours, 1,851 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM UP, ACFT GROUNDED.  QRH CHECKLIST RAN.  OPS NORMAL.
